# SDR DALA2024112511178

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 28,349 hours, 11,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0673002) CORROSION ON FWD CARGO BAY THRESHOLD WEB. REMOVED AND INSTALLED REPLACEMENT FWD CARGO BAY THRESHHOLD WEB PER B737-900 SRM 51-40-02-0G AND BOEING DWG #143A8330.
